eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Tysabri cause Mood swings?

Summary: Mood swings is found among people who take Tysabri, especially for people who are female, 40-49 old, have been taking the drug for 1 - 2 years, also take medication Avonex, and have Multiple sclerosis.

We study 97,547 people who have side effects while taking Tysabri from FDA and social media. Among them, 270 have Mood swings. Find out below who they are, when they have Mood swings and more.

You are not alone: join a mobile support group for people who take Tysabri and have Mood swings >>>

 

 

 

 

Tysabri

Tysabri has active ingredients of natalizumab. It is often used in multiple sclerosis. (latest outcomes from 97,686 Tysabri users)

Mood swings

Mood swings (an extreme or rapid change in mood) has been reported by people with quit smoking, depression, birth control, attention deficit hyperactivity disorder, stress and anxiety. (latest reports from 24,750 Mood swings patients)

On Jan, 27, 2015: 97,547 people reported to have side effects when taking Tysabri. Among them, 270 people (0.28%) have Mood Swings.

Trend of Mood swings in Tysabri reports

Time on Tysabri when people have Mood swings * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Mood swings7.06%25.88%17.65%30.59%18.82%0.00%0.00%

Gender of people who have Mood swings when taking Tysabri * :

FemaleMale
Mood swings68.14%31.86%

Age of people who have Mood swings when taking Tysabri * :

0-12-910-1920-2930-3940-4950-5960+
Mood swings0.00%0.00%1.74%15.97%15.97%35.07%27.78%3.47%

Severity of Mood swings when taking Tysabri ** :

n/a

How people recovered from Mood swings ** :

n/a

Top conditions involved for these people * :

  1. Multiple sclerosis (270 people, 100.00%)
  2. Pain (12 people, 4.44%)
  3. Depression (12 people, 4.44%)
  4. Muscle spasms (11 people, 4.07%)
  5. Relapsing-remitting multiple sclerosis (10 people, 3.70%)

Top co-used drugs for these people * :

  1. Avonex (56 people, 20.74%)
  2. Gabapentin (13 people, 4.81%)
  3. Klonopin (8 people, 2.96%)
  4. Rebif (8 people, 2.96%)
  5. Baclofen (7 people, 2.59%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Mood Swings while taking Tysabri?

You are not alone! Join a mobile support group:
- support group for people who take Tysabri and have Mood Swings
- support group for people who take Tysabri
- support group for people who have Mood Swings

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Tysabri, Mood swings

You may be interested at these reviews (Write a review):

  • Lo loestrin and breast plate pain
    This has to be the worst birth control I have ever taken. I felt like two different people. I turned into a lunatic when I was in my cycle - which I never knew when I was on my cycle because I bled for two days here, four days there, 5 days another time. I never knew when I was going to bleed. My face had cysts and I was breaking out like I was going through puberty-I'm 33! I was having pain in my breast bone where the cartilage meets the sternum. I am talking about serious pain! It felt like I had slept on my side for hours with a boulder on me. I would never recommend this birth control to anyone. If you are taking it and feeling these symptoms, talk to your doctor about switching birth control immediately!

More reviews for: Tysabri, Mood swings

Comments from related studies:

  • From this study (1 week ago):

  • I do have Relapsing-Remitting MS. Went to doctor the other day I thought the issue in my hips, leg which is occasional in the right hip but pretty constant in the left. It is not painful- but it feels tight- and I have slight problem walking. Also having balance issues. Doctor things the hip is bursitis and not related to the MS. I think it is spasticity.

    Reply

  • From this study (2 weeks ago):

  • I was on Tysabri for 6 months and ended up with breast cancer 2 months after I stopped taking it. Is there a correlation. I heard if you are Brac 1 or Brac 2 positive Tysbri could be the culprit. If anyone has family members that have had cancer, check if you are BRAC positive. It could save your life or at least a horrible ordeal.

    Reply

  • From this study (3 weeks ago):

  • I've previously been on both Adderall and Phentermine, at different times. I experienced very drastic and noticeable effectiveness. The phentermine helped with weight loss significantly and the Adderall greatly increased my energy levels, self-confidence, elevated mood, and higher concentration and brain activity. I was not on any other medications at the time, though I did need to take melatonin occasionally to help me sleep. Now, I had not been on Adderall or phentermine for about a year, but I was put on Adderall again several months ago. This was about a month after my brother died, so obviously I was experiencing (and still am) grief and depression. I was put on 40mg (twice as much as I used to be on) of Adderall in addition to seroquel XR and Lamictal. I felt like a slug all the time, I felt physically hungrier, and lethargic and apathetic. The adderall did nothing to help these symptoms. I am now on 60mg of Adderall and 37.5mg of Phentermine for weight loss and neither have shown any affectiveness, mentally or physically. My appetite is just as bad, and my brain isn't functioning fast at all. None of the affects of adderall I used to experiences, like increased energy levels, elevated mood, decreased appetite, increased brain activity, and increased self-confidence are present now, and I'm on more adderall than I was on before AND phentermine at the same time!! What's going on?? Both my ADD and weight gain are causing me to become increasingly self-conscious and depressed. Also, it doesn't help that my ridiculous amount of mood stabilizers make me apathetic and detached. I'm under 18 so I'm required to take the medications prescribed to me, but I don't know what to do or why the stimulants aren't effective anymore. HELP!!

    Reply

    nobpdy important on Dec, 19, 2014:

    Just saying but u must have been taking vyvanse instead of adderall because the highest mg of adderall is 30mg. If u were taking 40mg and 60mg u must have been taking vyvanse which goes all the way up to 100mg

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.